# SDR CALA2013072300514

- Difficulty date: July 23, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 32,887 hours, 11,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 147A61533
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN DENTED ABOVE AFT LWR CORNER AND CREASE IN SKIN LOWER MID SECTION ADJACENT TO DENT.  FABRICATED AND INSTALLED REPAIR IAW EC/RA 5210-02402, STEPS 1 THRU 17.
